# SDR CA060130002

- Difficulty date: January 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,125 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WHILE IN CRUISE FLIGHT AT FL230, THE LT WINDSHIELD INNER PANE SHATTERED.  THE WINDSHIELD ANTI-ICE HAD BEEN SELECTED AT NORMAL SINCE DEPARTURE AND THE OAT WAS –38°C.  THE CREW CONTACTED ATC TO DECLARE AN EMERGENCY AND REQUESTED RETURN TO AIRPORT.  THE CREW THEN COMPLETED THE CRACKED OR SHATTERED WINDSHIELD CHECKLIST.  AS A PRECAUTION, THE OXYGEN MASKS WERE DONNED BY THE CREW MEMBERS AND PASSENGERS.  THE CAPTAIN FLEW THE APPROACH AND THE CO-PILOT FLEW THE DESCENT TO VISUAL AND LANDED SAFELY ON RWY 06.
